Stopping/Coming off Dianette (Co-cyprindol)?

Hi everyone,

Hope you're all having a pain free day!

I was just wondering if anyone on her could shed a little light on this for me, I came off Dianette/Co-cyprindol in august after almost 10 years of taking it for my PCOS. I was pretty reluctant but had been advised by my endometriosis specialist to try Yasmin instead back to back for 3 months at a time. I stopped taking it in august after finishing my pack as normal and had my monthly break through bleed followed by another bleed a week later- and since then have had no sign of a period whatsoever. I was meant to pick up my Yasmin ready to take straight after my last breakthrough on Dianette but was too unwell so never got round to taking my prescription in. So im currently off dianette but not yet on Yasmin. I was aiming to start yasmin as soon as ive finished a period. Since then i've had terrible side effects since stopping dianette including flared up skin and acne, hair loss, mood swings, extra fatigue and I'm just wondering what on earth I should do. I know many people online suggest going to your gp if periods haven't resumed after 6 months. It's been 4 now and I'm uncertain what to do. I'm on the waiting list for another laparoscopy/3rd to remove/treat endo.

Has anyone else had any experiences with this? Any advice or help would be amazing.

X

oldestnewest

You may also like...